Jump to content
CrazyBoards.org

More Prozac side effects


Recommended Posts

I've been on 20 mg Prozac for 6 weeks now. I don't feel better. I'm thinking about suicide and death less but I don't feel better. From looking at other people's posts/sigs I think I'm on a pretty low dose?

I'm having a lot of trouble getting to sleep at night and then I wake up multiple times during the night. Lately in a cold sweat. It's not just a little bit of sweat, I wake up drenched and the sheets and pillow are wet too. I'd sweat less if I went for a run. Does anyone else get this? My dreams are weird but not scary in any way. I've been having realistic dreams like someone moving something in the house or dreaming about a day at uni. Then I get confused because I'm sure it really happened but when I go to look over what I did or find something it's where it was before the 'dream'. I don't even know if they're dreams they feel so real. I'm getting so confused and I'm sick of waking up sweaty and cold. The dreaming thing has happened to me before. It used to be a common thing and might be related to stress but it hasn't been this bad for a couple of years.

Link to comment
Share on other sites

Yes!! I started on 20mg Prozac at the beginning of March. I was just bumped up to 40mg a couple weeks ago. 20 mg just didn't cut it, I was still depressed and suicidal. I also was sweating alot. My dreams are very vivid, and I sometimes will swear something is real, but it was actually a dream. I assume it's normal. This has been the weirdest antidepressant I've been on. Most side effects and slowest to work. Im hanging in there, though, hoping for the best.

Link to comment
Share on other sites

For depression and anxiety, I started on 10 mg of Prozac in December, then quickly up to 20 mg for a while, then 40, then 60, and now 80. At 20 my suicidal thoughts went away, but overall I didn't feel that much better. My pdoc says 20 usually works well for depression, but 60 is the typical anxiety dose. I didn't even realize how much of my problem was anxiety until the depression was mostly gone. Anyway, I didn't notice a major change in my anxiety until 60, and the last month (first on 60, then 80) has been amazing. I'm back to my old self.

I did have a lot of weird side effects on Prozac, but I've had weird side effects on other SSRIs that I've tried (and most meds in general, I just tend to be sensitive). I had odd vivid dreams for several weeks, but in the past month I haven't had any at all. I had some short bouts of terrible anxiety (mind racing 24 hours a day) on 20 and 40. I ended up taking antihistamines (prescribed by my pdoc) as a sedative to help me get through those. My pdoc says that the side effects are less every time you bump up another level, and she's been right. The worst was 10 to 20, and 20 to 40 was almost as bad...40 to 60 wasn't too bad, and 60 to 80 has basically been unnoticeable, except that I'm feeling better. I haven't had any side effects at all since starting the 80 dose two weeks ago.

Other SSRIs have given me a variety of weird short-term and long-term side effects, ranging from feeling disconnected from reality and sweating all the time (Lexapro) to my pupils dilating wildly (Celexa). I don't think I had any side effects from Pristiq, but it also did absolutely nothing positive for me either. Given the lack of side effects that I have at this Prozac dose and how great I feel, it's ideal for me.

Oh, I forgot to mention that the reason I'm bumped up from 60 to 80 is because I have compulsions and my pdoc is hoping a dose of 80, or maybe 100, will help with the compulsions. I've seen some progress and I hope that I'll continue to improve. If I just had depression and anxiety, she'd keep me at 60.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...